RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 9, Pages 1216–1226 (Mi de9997)  

This article is cited in 2 scientific papers (total in 2 papers)

Numerical methods. Equations in finite differences

The theory of the solvability of a class of integro-differential equations in a space of generalized functions

N. S. Gabbasov

Naberezhnochelninskii State Pedagogical Institute

Full text: PDF file (1731 kB)

English version:
Differential Equations, 1999, 35:9, 1230–1241

Bibliographic databases:
UDC: 519.642.2
Received: 24.03.1999

Citation: N. S. Gabbasov, “The theory of the solvability of a class of integro-differential equations in a space of generalized functions”, Differ. Uravn., 35:9 (1999), 1216–1226; Differ. Equ., 35:9 (1999), 1230–1241

Citation in format AMSBIB
\Bibitem{Gab99}
\by N.~S.~Gabbasov
\paper The theory of the solvability of a class of integro-differential equations in a space of generalized functions
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 9
\pages 1216--1226
\mathnet{http://mi.mathnet.ru/de9997}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747777}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 9
\pages 1230--1241


Linking options:
  • http://mi.mathnet.ru/eng/de9997
  • http://mi.mathnet.ru/eng/de/v35/i9/p1216

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Gabbasov, “New versions of the collocation method for a class of integrodifferential equations”, Russian Math. (Iz. VUZ), 45:9 (2001), 21–29  mathnet  mathscinet  zmath
    2. N. S. Gabbasov, S. A. Soloveva, “K teorii razreshimosti integralnykh uravnenii tretego roda”, Trudy Vtoroi Vserossiiskoi nauchnoi konferentsii (1–3 iyunya 2005 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2005, 68–72  mathnet
  • Number of views:
    This page:34
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019